Translator Disclaimer
March 2019 Some remarks on Riemannian manifolds with parallel Cotton tensor
Hai-Ping Fu, Gao-Bo Xu, Yong-Qian Tao
Kodai Math. J. 42(1): 64-74 (March 2019). DOI: 10.2996/kmj/1552982506

Abstract

We give some sufficient conditions for stochastically complete Riemannian manifolds with parallel Cotton tensor to be either Einstein or of constant sectional curvature, and obtain an optimal pinching theorem. In particular, when $n$ = 4, we give a full classification.

Citation

Download Citation

Hai-Ping Fu. Gao-Bo Xu. Yong-Qian Tao. "Some remarks on Riemannian manifolds with parallel Cotton tensor." Kodai Math. J. 42 (1) 64 - 74, March 2019. https://doi.org/10.2996/kmj/1552982506

Information

Published: March 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07081613
MathSciNet: MR3934613
Digital Object Identifier: 10.2996/kmj/1552982506

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • March 2019
Back to Top